# SDR 96ZZZX3778

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8268T
- Make and model: Beech F33A
- Aircraft serial: CE1547
- System (JASC): 5711 · Wing Spar
- Part: Carry-Through
- Condition: Cracked
- Location: Wing
- Part time: 5,390 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACKS IN CARRY-THROUGH STRUCTURE.  AD 95-04-03 NOT VALID BY SERIAL NUMBER.
